For the Relief of
Cold and Flu Symptoms
Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding
are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
ate taking other NSAID painkillers, other products containing phenylephrine or aspirin with a daily dose of 75mg
are in the last 3 months of pregnancy
Speak to a Pharmacist/Doctor before taking if you:
Have to have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
are a smoker
For oral administration and short term use only.
Adults, the elderly and children aged 12 years and over:
Take 2 Tablets with water every 8 hours.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor
|This product has no reviews yet.|